# SDR 96FDEA00134

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 710 LBL 6 WL 149 FOUND DEEP GOUGE AT FASTENER HOLE ON EXTERIOR SKIN WHILE WORKING NR 0413.  REMOVED DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 53-30-3.
